On introduit une notion de solution entropique pour le problème non local
We introduce a notion of entropy solution for the nonlocal problem
Révisé le :
Publié le :
Kaouther Ammar 1
@article{CRMATH_2002__334_9_751_0, author = {Kaouther Ammar}, title = {Solutions entropiques des probl\`emes non locaux}, journal = {Comptes Rendus. Math\'ematique}, pages = {751--756}, publisher = {Elsevier}, volume = {334}, number = {9}, year = {2002}, doi = {10.1016/S1631-073X(02)02336-1}, language = {fr}, }
Kaouther Ammar. Solutions entropiques des problèmes non locaux. Comptes Rendus. Mathématique, Volume 334 (2002) no. 9, pp. 751-756. doi : 10.1016/S1631-073X(02)02336-1. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02336-1/
[1] K. Ammar, Solutions entropiques des opérateurs non locaux (en préparation)
[2] Quasilinear elliptic and parabolic equations in L1 with nonlinear boundary conditions, Adv. Math. Sci. Appl., Volume 7 (1997), pp. 183-213
[3] An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa, Volume 22 (1995), pp. 241-273
[4] Approximated solutions of equations with L1-data. Application to the H-convergence of quasi-linear equations, Ann. Mat. Pura Appl. (4), Volume CLXX (1996), pp. 207-240
[5] Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 28 (1999), pp. 741-808
[6] Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, 1969
[7] F. Murat, Soluciones renormalizadas de EDP elipticas non lineales, Cours à l'université de Séville, Publication R93023, Laboratoire d'analyse numérique, Paris VI, 1993
- The
-Dirichlet-to-Neumann operator with applications to elliptic and parabolic problems, Journal of Differential Equations, Volume 259 (2015) no. 8, pp. 3615-3655 | DOI:10.1016/j.jde.2015.04.030 | Zbl:1325.35065
Cité par 1 document. Sources : zbMATH
Commentaires - Politique